# SDR SWAA063341

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 7,732 hours, 4,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 471A5701
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS LIGHT COVER BROKEN AT ROW 3 ABC.  REMOVED AND REPLACED LIGHT COVER PER MM.
